Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 16, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Mar 9, 2020, 8:01 PM CDT for Ray County, Missouri. It took effect at Mar 10, 2020, 4:30 AM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2020, 8:01 PM CDT (01:01 UTC)
- In effect from
- Mar 10, 2020, 4:30 AM CDT
- Expired
- Mar 11, 2020, 1:31 PM CDT
- In force
- 33 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Crooked River near Richmond (RICM7). The gauge peaked at 20.81 ft at Mar 10, 2020, 4:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 21 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06895000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
914
WGUS43 KEAX 100101
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
801 PM CDT Mon Mar 9 2020
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Crooked River near Richmond affecting Ray County.
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-110101-
/O.NEW.KEAX.FL.W.0015.200311T0916Z-200313T0625Z/
/BLVM7.1.ER.200311T0916Z.200311T1800Z.200312T0625Z.NO/
801 PM CDT Mon Mar 9 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River near Blue Lick.
* from late Tuesday night to Thursday morning.
* At 7:45 PM Monday the stage was 14.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
to rise to near 25.1 feet by early Wednesday afternoon. The river
will fall below flood stage by early Thursday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 14.7 Mon 08 PM 25.1 early Wednesday
afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-110101-
/O.NEW.KEAX.FL.W.0016.200310T0930Z-200311T1831Z/
/RICM7.1.ER.200310T0930Z.200310T1200Z.200310T1831Z.NO/
801 PM CDT Mon Mar 9 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Crooked River near Richmond.
* from late tonight to Tuesday afternoon.
* At 7:30 PM Monday the stage was 16.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue
to rise to near 20.5 feet by Tuesday morning. The river will fall
below flood stage by early Tuesday afternoon.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 16.2 Mon 07 PM 20.5 Tuesday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC053-110101-
/O.NEW.KEAX.FL.W.0017.200310T1000Z-200311T1340Z/
/BONM7.1.ER.200310T1000Z.200310T1200Z.200310T1340Z.UU/
801 PM CDT Mon Mar 9 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Petite Saline Creek near Boonville.
* from late tonight to Tuesday morning.
* At 7:30 PM Monday the stage was 13.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue
to rise to near 16.5 feet by Tuesday morning. The river will fall
below flood stage by Tuesday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 13.1 Mon 07 PM 16.5 Tuesday morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$4 follow-up statements
828
WGUS83 KEAX 101401
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
900 AM CDT Tue Mar 10 2020
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Crooked River near Richmond affecting Ray County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-111334-
/O.EXT.KEAX.FL.W.0019.000000T0000Z-200311T1334Z/
/VLYM7.1.ER.200310T0432Z.200310T0800Z.200310T1334Z.NO/
900 AM CDT Tue Mar 10 2020
The Flood Warning continues for
The Blackwater River at Valley City.
* until Wednesday morning.
* At 8:00 AM Tuesday the stage was 22.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 22.2 Tue 08 AM 20.4 this afternoon
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-111400-
/O.EXT.KEAX.FL.W.0015.200310T1950Z-200313T0754Z/
/BLVM7.1.ER.200310T1950Z.200311T1800Z.200312T0754Z.NO/
900 AM CDT Tue Mar 10 2020
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from this afternoon to late Thursday night.
* At 8:45 AM Tuesday the stage was 22.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 26.0 feet by early Wednesday afternoon. The river will
fall below flood stage by early Thursday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 22.4 Tue 09 AM 26.0 Wednesday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-111400-
/O.EXT.KEAX.FL.W.0016.000000T0000Z-200311T2130Z/
/RICM7.1.ER.200310T1111Z.200310T1800Z.200310T2130Z.NO/
900 AM CDT Tue Mar 10 2020
The Flood Warning continues for
The Crooked River near Richmond.
* until Wednesday afternoon.
* At 8:30 AM Tuesday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.7 feet by this
afternoon. The river will fall below flood stage late this
afternoon.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 20.2 Tue 08 AM 20.7 this afternoon
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC033-111400-
/O.EXT.KEAX.FL.W.0014.000000T0000Z-200312T0640Z/
/CAXM7.1.ER.200310T0752Z.200311T0000Z.200311T0640Z.UU/
900 AM CDT Tue Mar 10 2020
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until late Wednesday night.
* At 8:00 AM Tuesday the stage was 16.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.1 feet by this
evening. The river will fall below flood stage early Wednesday
morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.5 Tue 08 AM 17.1 this evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$315
WGUS83 KEAX 101857
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
157 PM CDT Tue Mar 10 2020
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Crooked River near Richmond affecting Ray County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-111856-
/O.EXT.KEAX.FL.W.0015.200310T2231Z-200313T0620Z/
/BLVM7.1.ER.200310T2231Z.200311T1800Z.200312T0620Z.NO/
157 PM CDT Tue Mar 10 2020
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from this afternoon to late Thursday night.
* At 1:45 PM Tuesday the stage was 23.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 25.0 feet by early Wednesday afternoon.
The river will fall below flood stage by early Thursday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.5 Tue 02 PM 25.0 Wednesday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-111856-
/O.EXT.KEAX.FL.W.0016.000000T0000Z-200312T0636Z/
/RICM7.1.ER.200310T1111Z.200311T0000Z.200311T0636Z.NO/
157 PM CDT Tue Mar 10 2020
The Flood Warning continues for
The Crooked River near Richmond.
* until late Wednesday night.
* At 1:30 PM Tuesday the stage was 20.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by this
evening. The river will fall below flood stage early Wednesday
morning.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 20.7 Tue 01 PM 20.9 this evening
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC033-111856-
/O.CON.KEAX.FL.W.0014.000000T0000Z-200312T0640Z/
/CAXM7.1.ER.200310T0752Z.200311T0000Z.200311T0640Z.UU/
157 PM CDT Tue Mar 10 2020
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until late Wednesday night.
* At 1:00 PM Tuesday the stage was 16.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.2 feet by this
evening. The river will fall below flood stage early Wednesday
morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.9 Tue 01 PM 17.2 this evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$475
WGUS83 KEAX 110046
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
746 PM CDT Tue Mar 10 2020
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Crooked River near Richmond affecting Ray County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-120045-
/O.EXT.KEAX.FL.W.0015.000000T0000Z-200312T0900Z/
/BLVM7.1.ER.200311T0242Z.200311T0600Z.200311T0900Z.NO/
746 PM CDT Tue Mar 10 2020
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Wednesday morning.
* At 6:45 PM Tuesday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 24.1 feet by early Wednesday morning. The river will fall
below flood stage by Wednesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.9 Tue 07 PM 24.1 early Wednesday
morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-120045-
/O.EXT.KEAX.FL.W.0016.000000T0000Z-200312T0225Z/
/RICM7.1.ER.200310T1111Z.200310T2145Z.200311T0225Z.NO/
746 PM CDT Tue Mar 10 2020
The Flood Warning continues for
The Crooked River near Richmond.
* until tonight.
* At 6:30 PM Tuesday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 20.6 Tue 06 PM 19.3 early Wednesday
morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC033-120045-
/O.EXT.KEAX.FL.W.0014.000000T0000Z-200312T1255Z/
/CAXM7.1.ER.200310T0752Z.200311T0000Z.200311T1255Z.UU/
746 PM CDT Tue Mar 10 2020
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Wednesday morning.
* At 7:00 PM Tuesday the stage was 17.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 17.3 Tue 07 PM 17.1 early Wednesday
morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$719
WGUS83 KEAX 110455
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1155 PM CDT Tue Mar 10 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Crooked River near Richmond affecting Ray County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-110525-
/O.CAN.KEAX.FL.W.0013.000000T0000Z-200311T2149Z/
/BLRM7.1.ER.200310T0137Z.200310T1015Z.200311T0150Z.UU/
1155 PM CDT Tue Mar 10 2020
The Flood Warning is cancelled for
The Big Creek at Blairstown.
* At 11:00 PM Tuesday the stage was 19.8 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 8:50 PM Tuesday.
* Forecast...The river will continue to fall to 16.5 feet by Thursday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 19.8 Tue 11 PM 19.6 early Wednesday
morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC177-110525-
/O.CAN.KEAX.FL.W.0016.000000T0000Z-200312T0225Z/
/RICM7.1.ER.200310T1111Z.200310T2145Z.200311T0103Z.NO/
1155 PM CDT Tue Mar 10 2020
The Flood Warning is cancelled for
The Crooked River near Richmond.
* At 11:30 PM Tuesday the stage was 17.6 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 8:03 PM Tuesday.
* Forecast...The river will continue to fall to 8.3 feet by Thursday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 17.6 Tue 11 PM 17.6 early Wednesday
morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 9, 6:39 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Mar 9, 6:39 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 639 PM CDT Mon Mar 9 2020 .Discussion... Issued at 300 PM CDT MON MAR 9 2020 Key Messages: 1. An isolated strong thunderstorm is possible this afternoon mainly south and east of a Butler, MO to Moberly, MO line. 2. Hail to an inch and strong and gusty winds are possible in the strongest cells. This Afternoon: An upper-level storm system is moving over the area with a dry slot moving over the southern half of the forecast area. That has helped reduce the coverage of rain for the southern half of the forecast area. But this may also break the clouds up a bit, lead to some surface heating and subsequent instability. This is all ahead of a cold front that is moving southeast across the forecast area. That front would move into this slight instability and may trigger isolated thunderstorms. This would all occur in an environment with favorable shear. There's a lot of ifs but can't rule out some thunderstorms. CAPE values of up to around 500 J/kg will limit intensity and any activity that does form should move quickly to the east northeast, out of the forecast area. Rest of the Forecast: High pressure will move through the area Tuesday, resulting in quiet weather and decreasing cloud cover during the day. With the upper jet moving over the area, an active weather pattern will continue through the region. One shortwave will move through the area Tuesday night into Wednesday morning, bringing another chance for rain before drying out during the Wednesday. A stronger upper shortwave will move across the Upper Midwest into the Great Lakes Thursday into Friday. This will push a stronger cold front through the area Thursday/ Thursday afternoon. Depending on the timing of that front, we should still be able to climb into the 60s for most locations. There may also be a chance for storms ahead of the front, mainly into central MO. Temperatures look to be 10 to 20 degrees cooler for Friday in the wake of that front. Our normal high for this time of year is still in the lower 40s, so this front really just gets us back to normal values heading into the weekend. && .Aviation...(For the 00Z TAFS through 00Z Tuesday Evening) Issued at 639 PM CDT MON MAR 9 2020 The cold front bringing this rain and low ceilings is through most of the area, and should move east past the area within the next few hours. As for the rain, it will continue moving east this evening, eventually exiting the area by midnight. It'll take a little longer for the IFR/MVFR ceilings to go away though. Ceilings behind the front and rain are starting to lift to MVFR, with IFR being observed with the rain and cold front. Ceilings should start to improve in our western counties early tomorrow morning, as high pressure moves in. Our eastern counties will start seeing improvements late tomorrow morning. Tomorrow afternoon, the high pressure will move east, shifting winds to the south, southeast. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...CDB Aviation...Atkins
Hazardous weather outlook, Mar 9, 4:56 AM CDT, 15 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 456 AM CDT Mon Mar 9 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 456 AM CDT Mon Mar 9 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight .Thunderstorms... Isolated thunderstorms may occur within the greater area of rainfall this afternoon, primarily along and south of Interstate 70. No severe weather is expected at this time, but cloud to ground lightning may occur. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo RLC
In the hours before
Special weather statement, Mar 9, 3:53 PM CDT, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
353 PM CDT Mon Mar 9 2020
KSZ057-060-092145-
Miami KS-Linn KS-
353 PM CDT Mon Mar 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MIAMI AND NORTHERN
LINN COUNTIES UNTIL 445 PM CDT...
At 352 PM CDT, Doppler radar was tracking a strong thunderstorm over
Parker, or 11 miles east of Garnett, moving east at 25 mph.
Wind gusts up to 45 mph will be possible with this storm.
Locations impacted include...
La Cygne, Linn Valley, Parker, Fontana and Beagle.
LAT...LON 3827 9506 3841 9506 3852 9481 3841 9470
3827 9471
TIME...MOT...LOC 2052Z 252DEG 22KT 3833 9504
LeightonSpecial weather statement, Mar 9, 5:03 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
503 PM CDT Mon Mar 9 2020
MOZ043-092245-
Cass MO-
503 PM CDT Mon Mar 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CASS COUNTY UNTIL
545 PM CDT...
At 503 PM CDT, Doppler radar was tracking a strong thunderstorm near
Harrisonville, moving east at 30 mph.
Winds in excess of 45 mph will be possible with this storm.
Locations impacted include...
Harrisonville, Garden City, East Lynne and Gunn City.
LAT...LON 3854 9442 3867 9435 3873 9413 3866 9413
3865 9412 3857 9412
TIME...MOT...LOC 2203Z 254DEG 27KT 3858 9435
PPSpecial weather statement, Mar 9, 5:14 PM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
514 PM CDT Mon Mar 9 2020
MOZ043-053-092245-
Bates MO-Cass MO-
514 PM CDT Mon Mar 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS AND
NORTHEASTERN BATES COUNTIES UNTIL 545 PM CDT...
At 514 PM CDT, Doppler radar was tracking a strong thunderstorm over
Butler, moving east at 30 mph.
Winds in excess of 45 mph will be possible with this storm.
Locations impacted include...
Butler, Adrian, Garden City, Archie, Creighton, Passaic and Ballard.
LAT...LON 3823 9442 3855 9435 3857 9412 3857 9407
3825 9407
TIME...MOT...LOC 2214Z 255DEG 27KT 3829 9436
PPThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 8:01 PM CDT | River Flood Warning | EAX | Cooper, Saline | 34 hr |
| Mar 9, 8:01 PM CDT | River Flood Warning | EAX | Cooper | 8 hr |
| Mar 9, 8:28 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 46 hr |
| Mar 9, 10:26 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 14 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.